# SDR DXTA2025102705415

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 4,630 hours, 3,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 2174
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT RECEIVED A FLAP FAIL CAS ALONG WITH SWPS FAULT, PTRIM BACKUP FAIL, SPOILER FAULT, LOSS OF FLAP INDICATION ON EICAS, ALONG WITH PTRIM INDICATION. ALSO RECEIVED GTC MESSAGE WITH DATA FAILURE.  RESULTED IN A NO FLAP LANDING. OF NOTE AUTOPILOT APPEARED ENGAGED BUT WOULD NOT FUNCTION IN ANY VERTICAL CONTROL MODE. ALSO HAD A FLASHING MAX SPEED ALERT. QRH DIRECTS FOR FCE RESET, HOWEVER FCE RESET PANEL NOT AVAILABLE IN THIS TAIL.   COMPLIED WITH QRH,  REMOVED FCE 1 & INSTALLED NEW FCE 1. IAW AMM 27-03-01. PERFORMED RIGGING OF LT & RT FLAPS IAW AMM 27-50-00-820-801-A/500. PERFORMED OPS CHKS OF FLAPS SYS IAW AMM 27-50-00-710-801-A/500. PERFORMED OPS CHKS OF PITCH TRIM SYS USING PILOT AND COPILOT YOKES, & BACKUP TRIM SYS IAW AMM 27-40-00-710-801-A/500. ALL OPS CHKD GOOD. REINSTALLED ALL DISTURBED FCE ACCESS PANELS.
